# SDR 98ZZZX4076

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4372Y
- Make and model: Cessna T210N
- Aircraft serial: 21063977
- Engine: Cont TSIO520R
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 6467681A1
- Condition: Out Of Adjust
- Location: Engine
- Part time: 481 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE CAME IN RUNNING ROUGH.  FOUND FUEL PRESSURE HIGH.  ADJUSTED PUMP AND RETURNED TO SERVICE.  APPROXIMATELY 50 HOURS LATER, AIRCRAFT CAME IN WITH THE SAME CONDITION.  THE THIRD TIME, PUMP WOULD NOT ADJUST AND PUMP WAS REJECTED.
